# SDR DALA2018112806950

- Difficulty date: November 27, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N373NW
- Make and model: Airbus A320-212
- Aircraft serial: 1641
- Aircraft time: 51,361 hours, 23,560 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REWORK CORROSION EVALUATED SEAT TRACK -Y765 FR36 TO FR41 AND FOUND OUT OF LIMITS. REPLACED IAW SRM 51-72-11 AND DWG D53370500.
